# SDR CALA2014010200006

- Difficulty date: December 28, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 20,050 hours, 6,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK SEAT ROW 9ABC SEAT EMERGENCY PATH LIGHTING DESTROYED.  REMOVED EPL LIGHT FIXTURE & INSTALLED NEW EPL LIGHT FIXTURE IAW CMM R1 25-22-51, OPERATIONS CHECKED GOOD.
